# SDR DALA2025012400618

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 TOP SURFACE OF FLOOR SUPPORT @ STA 1640 FROM RBL11 TO LBL 10 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM REPAIR @ STA1640 FROM RBL11- LBL10, FABRICATED, DRILLED, DEBURD, TREATED AND PRIMED ALL PARTS AND INSTALLED IAW B757-200 SRM 53-00-51-2R-10 FIG 201 DETAIL II AND SRM 51-40-02. (0775479)
